# SDR ASOA201811205328

- Difficulty date: November 20, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005DWG
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A SHARP DENT AT FS 591.00 BETWEEN STRINGERS 25R-26R. DENT MEASURES .065" DEEP AND APPROX .758" IN LENGTH. REPAIRED DAMAGE IAW REO 601R-53-61-6773 REV-, DATED 2018-11-15 AND REO 601R-53-61-6773 REV 0, DATED 2018-11-16.
